An extension of Whitney's spectral theorem
Publications Mathématiques de l'IHÉS, Volume 40 (1971), p. 139-148
@article{PMIHES_1971__40__139_0,
     author = {Tougeron, Jean-Claude},
     title = {An extension of Whitney's spectral theorem},
     journal = {Publications Math\'ematiques de l'IH\'ES},
     publisher = {Institut des Hautes \'Etudes Scientifiques},
     volume = {40},
     year = {1971},
     pages = {139-148},
     zbl = {0239.46023},
     mrnumber = {51 \#6872},
     language = {en},
     url = {http://www.numdam.org/item/PMIHES_1971__40__139_0}
}
Tougeron, Jean-Claude. An extension of Whitney's spectral theorem. Publications Mathématiques de l'IHÉS, Volume 40 (1971) pp. 139-148. http://www.numdam.org/item/PMIHES_1971__40__139_0/

[1] B. Malgrange, Ideals of differentiable functions, Oxford, Univ. Press, 1966. | Zbl 0177.17902

[2] J.-Cl. Tougeron and J. Merrien, Idéaux de fonctions différentiables, II, Ann. de l'Institut Fourier, t. XX, 1970. | Numdam | Zbl 0188.45201

[3] A. Seidenberg, A new decision method for elementary algebra, Ann. of Math. (2), 60 (1954), 365-374. | MR 16,209a | Zbl 0056.01804

[4] L. Hörmander, On the division of distributions by polynomials, Arkiv för Mathematik, Band 3, n° 53, 1958. | MR 23 #A2044 | Zbl 0131.11903